# SDR SWAA052349

- Difficulty date: August 5, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 58,872 hours, 51,006 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: BACB10BH60F11
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VIBRATION FELT DURING FLAPS OPERATION.  FOUND 5 EACH RIGHT INBOARD T/E FOREFLAP TRACK BEARINGS WORN & ONE BEARING BROKEN.  REMOVED AND REPLACED BEARINGS PER MM.
